大学情報データベース

研究者 : 山崎 浩一 36 件中 1 - 36 件目

表示件数

【論文】

Tangle and Ultrafilter: Game Theoretical Interpretation
【全著者名】 Takaaki Fujita, Koichi Yamazaki
【掲載雑誌名】 Graphs and Combinatorics
【発表年月】 2019年09月
Equivalence between Linear Tangle and Single Ideal
【全著者名】 Takaaki Fujita, Koichi Yamazaki
【掲載雑誌名】 Open Journal of Discrete Mathematics
【発表年月】 2018年12月
Inapproximability of Rank, Clique, Boolean, and Maximum Induced Matching-Widths under Small Set Expansion Hypothesis
【全著者名】 Koichi Yamazaki
【掲載雑誌名】 Open Access Journal Algorithms
【発表年月】 2018年10月
Tangle and Maximal Ideal
【全著者名】 Koichi Yamazaki
【掲載雑誌名】 Lecture Notes in Computer Science
【巻・号・頁】 10167: 81-92
【発表年月】 2017年02月
Computer Science Education for Primary and Lower Secondary School Students: Teaching the Concept of Automata
【全著者名】 Isayama, Daiki; Ishiyama, Masaki; Relator, Raissa; Yamazaki, Koichi
【掲載雑誌名】 ACM TRANSACTIONS ON COMPUTING EDUCATION
【巻・号・頁】 17(1): 2
【発表年月】 2017年01月
Thin strip graphs
【全著者名】 Hayashi, Takashi; Kawamura, Akitoshi; Otachi, Yota; Shinohara, Hidehiro; Yamazaki, Koichi
【掲載雑誌名】 DISCRETE APPLIED MATHEMATICS
【巻・号・頁】 216(1): 203-210
【発表年月】 2017年01月
Tangleとイデアルについて
【全著者名】 山崎 浩一
【掲載雑誌名】 数理解析研究所講究録
【巻・号・頁】 1849: 37-40
【発表年月】 2015年04月
Anti-Slide
【全著者名】 Kazuyuki Amano, Shin-ichi Nakano, Koichi Yamazaki
【掲載雑誌名】 Journal of Information Processing
【巻・号・頁】 23(3): 252-257
【発表年月】 2015年03月
Approximating the path-distance-width for AT-free graphs and graphs in related classes
【全著者名】 Otachi, Yota; Saitoh, Toshiki; Yamanaka, Katsuhisa; Kijima, Shuji; Okamoto, Yoshio; Ono, Hirotaka; Uno, Yushi; Yamazaki, Koichi
【掲載雑誌名】 DISCRETE APPLIED MATHEMATICS
【巻・号・頁】 168: 69-77
【発表年月】 2014年05月
A revisit of the scheme for computing treewidth and minimum fill-in
【全著者名】 Furuse, Masanobu; Yamazaki, Koichi
【掲載雑誌名】 THEORETICAL COMPUTER SCIENCE
【巻・号・頁】 531: 66-76
【発表年月】 2014年04月
Outerplanar obstructions for matroid pathwidth
【全著者名】 Koutsonas, Athanassios; Thilikos, Dimitrios M.; Yamazaki, Koichi
【掲載雑誌名】 DISCRETE MATHEMATICS
【巻・号・頁】 315: 95-101
【発表年月】 2014年02月
Lower bounds for treewidth of product graphs
【全著者名】 Kozawa, Kyohei; Otachi, Yota; Yamazaki, Koichi
【掲載雑誌名】 DISCRETE APPLIED MATHEMATICS
【巻・号・頁】 162: 251-258
【発表年月】 2014年01月
多項式個の極小セパレータを持つグラフクラスについて
【全著者名】 長澤 亮介,加藤 達也,木野 徹,山崎 浩一
【掲載雑誌名】 数理解析研究所講究録
【巻・号・頁】 1849: 91-95
【発表年月】 2013年08月
How to Solve the Torus Puzzle.
【掲載雑誌名】 Open Access Journal Algorithms
【巻・号・頁】 5(1): 18-29
【発表年月】 2012年01月
Outerplanar Obstructions for Matroid Pathwidth
【全著者名】 A. Koutsonas, D. M. Thilikos, and K. Yamazaki
【掲載雑誌名】 Electronic Notes in Discrete Mathematics
【巻・号・頁】 38: 541-546
【発表年月】 2011年12月
Approximability of the path-distance-width for AT-free graphs
【全著者名】 Y. Otachi, T. Saitoh, K. Yamanaka, S. Kijima, Y. Okamoto, H. Ono, Y. Uno, and K. Yamazaki
【掲載雑誌名】 Lecture Notes in Computer Science,
【巻・号・頁】 6986: 271-282
【発表年月】 2011年11月
The carving-width of generalized hypercubes
【全著者名】 Kyohei Kozawa, Yota Otachi, and Koichi Yamazaki
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 310(21): 2867-2876
【発表年月】 2010年11月
On spanning tree congestion of graphs
【全著者名】 Kyohei Kozawa, Yota Otachi, and Koichi Yamazaki
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 309(13): 4215-4224
【発表年月】 2009年07月
Tree-length equals branch-length
【全著者名】 Kaori Umezawa and Koichi Yamazaki
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 309(13): 4656-4660
【発表年月】 2009年07月
Security number of grid-like graphs
【全著者名】 Kyohei Kozawa, Yota Otachi, and Koichi Yamazaki
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 157(11): 2555-2561
【発表年月】 2009年06月
An improved algorithm for longest induced path problem on k-chordal graphs
【全著者名】 Tetsuya Ishizeki, Yota Otachi, and Koichi Yamazaki
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 156(15): 3057-3059
【発表年月】 2008年08月
A lower bound for the vertex boundary-width of complete k-ary trees
【全著者名】 Y. Otachi and K. Yamazaki
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 308(12): 2389-2395
【発表年月】 2008年06月
Relationships between the class of unit grid intersection graphs and other classes of bipartite graphs
【全著者名】 Yota Otachi, Yoshio Okamoto, Koichi Yamazaki
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 155(17): 2383-2390
【発表年月】 2007年10月
Hardness of approximation for non-overlapping local alignments
【全著者名】 YAMAZAKI KOICHI / H. Nagashima
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 Vol 137, pp.293-309
【発表年月】 2004年
A note on greedy algorithms for maximum weighted independent set problem
【全著者名】 YAMAZAKI KOICHI / S. Sakai / M. Togasaki
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 Vol 126, pp.313-322
【発表年月】 2003年
Worst Case analysis of a greedy algorithm for graph thickness
【全著者名】 YAMAZAKI KOICHI / S. Kawano
【掲載雑誌名】 Information Processing Letters
【巻・号・頁】 Vol.85, Issue 6 pp.333-337
【発表年月】 2003年
Pagenumber of pathwidth-k graphs and strong pathwidth-k graphs
【全著者名】 YAMAZAKI KOICHI / M. Togasaki
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 Vol 259, pp.361-368
【発表年月】 2002年
On Approximation Intractability of the Path-Distance-Width Problem
【全著者名】 YAMAZAKI KOICHI
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 110: 317-325
【発表年月】 2001年
A characterization of k-th powers P_ n^k of paths in terms of k-trees
【全著者名】 YAMAZAKI KOICHI / T. Nishino / S. Tani
【掲載雑誌名】 International Journal of Foundations of Computer Science
【巻・号・頁】 Vol.12, No.4, pp.435-443
【発表年月】 2001年
Isomorphism on graphs of bounded distancewidth
【全著者名】 Koichi Yamazaki, Hans L. Bodlaender, Babette de Fluiter, Dimitrios M. Thilikos
【掲載雑誌名】 Algorithmica
【巻・号・頁】 24(2): 105-127
【発表年月】 1999年
It is hard to know when Greedy is good for finding independent sets
【全著者名】 YAMAZAKI KOICHI / Hans L. Bodlaender / Dimitrios M. Thilikos
【掲載雑誌名】 Information Processing Letters
【巻・号・頁】 Vol.61, No.2, pp.101-106
【発表年月】 1997年
It is hard to know when Greedy is good for finding independent sets
【全著者名】 Hans L. Bodlaender, Dimitrios M. Thilikos, Koichi Yamazaki
【掲載雑誌名】 Information Processing Letters
【巻・号・頁】 61(2): 101-106
【発表年月】 1997年
A hierarchy the class of apex NLC graph languages by bounds on the number of nonterminal nodes in productions
【全著者名】 K. Yamazaki
【掲載雑誌名】 Acta Infomatica
【巻・号・頁】 34(5): 325-335
【発表年月】 1997年
A normal form problem for the unlabeled boundary NLC graph languages
【全著者名】 K. Yamazaki
【掲載雑誌名】 Information and Computation
【巻・号・頁】 120: 1-10
【発表年月】 1995年
The generating power of boundary NLC graph grammars for cycle graphs
【全著者名】 K. Yamazaki
【掲載雑誌名】 Information Sciences
【巻・号・頁】 80: 133-148
【発表年月】 1994年
A pumping lemma and structure of derivations in the boundary NLC graph languages
【全著者名】 K. Yamazaki, T. Yaku
【掲載雑誌名】 Information Sciences
【巻・号・頁】 75: 81-97
【発表年月】 1993年